Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 422, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 30, 2011, 3:04 PM CDT for Dent County, Shannon County, Texas County, Missouri. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2011, 3:04 PM CDT (20:04 UTC)
- Expired
- Jul 30, 2011, 3:45 PM CDT
- In force
- 41 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Dent County, MO, Shannon County, MO, Texas County, MO
The radar
The Springfield radar (KSGF), 157 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.1 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2029 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 1301 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
012 WUUS53 KSGF 302004 SVRSGF MOC065-203-215-302045- /O.NEW.KSGF.SV.W.0422.110730T2004Z-110730T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 304 PM CDT SAT JUL 30 2011 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI... NORTHWESTERN SHANNON COUNTY IN SOUTH CENTRAL MISSOURI... SOUTHWESTERN DENT COUNTY IN SOUTH CENTRAL MISSOURI... * UNTIL 345 PM CDT. * AT 303 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR MONTAUK...OR 16 MILES NORTHEAST OF HOUSTON...MOVING SOUTHEAST AT 10 MPH. THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. * LOCATIONS IMPACTED INCLUDE AKERS...DARIEN...EUNICE...HARTSHORN... JADWIN...MONTAUK...RAYMONDVILLE AND YUKON. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. && LAT...LON 3754 9146 3722 9155 3726 9191 3759 9180 TIME...MOT...LOC 2004Z 295DEG 7KT 3745 9172 WIND...HAIL 60MPH <.50IN $$ DSA
2 follow-up statements
989
WWUS53 KSGF 302021
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
321 PM CDT SAT JUL 30 2011
MOC065-203-215-302045-
/O.CON.KSGF.SV.W.0422.000000T0000Z-110730T2045Z/
DENT MO-SHANNON MO-TEXAS MO-
321 PM CDT SAT JUL 30 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR EAST CENTRAL TEXAS...NORTHWESTERN SHANNON AND SOUTHWESTERN DENT
COUNTIES...
AT 317 PM CDT...SEVERE THUNDERSTORMS WAS REPORTED ALONG A LINE
EXTENDING FROM 3 MILES NORTH OF DARIEN TO 4 MILES SOUTH OF MONTAUK TO
6 MILES WEST OF HARTSHORN...MOVING EAST AT 10 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE AKERS...DARIEN...HARTSHORN...JADWIN AND
MONTAUK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3726 9183 3757 9170 3754 9146 3722 9155
TIME...MOT...LOC 2021Z 254DEG 5KT 3757 9160 3740 9169
3725 9178
WIND...HAIL 60MPH <.50IN
$$537
WWUS53 KSGF 302042
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
342 PM CDT SAT JUL 30 2011
MOC065-203-215-302049-
/O.EXP.KSGF.SV.W.0422.000000T0000Z-110730T2045Z/
DENT MO-SHANNON MO-TEXAS MO-
342 PM CDT SAT JUL 30 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TEXAS...
NORTHWESTERN SHANNON AND SOUTHWESTERN DENT COUNTIES WILL EXPIRE AT
345 PM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A BAND OF STRONG THUNDERSTORMS WILL CONTINUE TO MOVE SLOWLY EAST
THROUGH DENT AND NORTHERN SHANNON COUNTIES WITH 50 MPH WINDS
POSSIBLE FROM THE SALEM AREA SOUTH TO AKERS...ROUND SPRING...AND
MIDRIDGE.
LAT...LON 3726 9183 3757 9170 3754 9146 3722 9155
TIME...MOT...LOC 2039Z 254DEG 5KT 3755 9153 3742 9156
3724 9159
$$
DSAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 2:59 PM CDT, 5 minutes earlier.
Area forecast discussion, Jul 30, 2:59 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
259 PM CDT SAT JUL 30 2011
.DISCUSSION...
A NICE WELCOME SIGHT ACROSS PORTIONS OF THE OZARKS THIS
AFTERNOON...A DECENT COVERAGE OF SCATTERED SHOWERS AND
THUNDERSTORMS OUT THERE. THE COMBINATION OF A WEAK FRONTAL
BOUNDARY AND A PLUME OF TROPICAL MOISTURE OVER THE OZARKS LED TO
THE DEVELOPMENT OF STRONG TO ISOLATED SEVERE CONVECTION. HAD A FEW
REPORTS OF STRONG GUSTY WINDS WITH SOME OF THE STORMS THANKS TO
SOME DRY MID LEVEL AIR AND WET MICROBURST POTENTIAL. MOST OF THE
CONVECTION WILL DIMINISH OVER BY EARLY EVENING AND A QUITE NIGHT
WILL BE INSTORE.
WITH THE BOUNDARY WASHING OUT TOMORROW AND SOME LEFT OVER OUTFLOW
BOUNDARIES IN THE AREA...LEFT IN SLIGHT POPS FOR AN ISOLATED STORM
OR TWO SUNDAY AFTERNOON BUT NOT EXPECTING ANYTHING CLOSE TO THE
COVERAGE WE SAW TODAY. TEMPERATURES WILL START THE INCLINE UPWARD
TOMORROW AS THE RIDGE OF HIGH PRESSURE BEGINS TO BUILD BACK INTO
THE OZARKS AND HEIGHTS BEGIN TO RISE.
THE RIDGE OF HIGH PRESSURE REALLY BUILDS STRONG JUST SOUTHWEST OF
THE OZARKS FOR EARLY NEXT WEEK WHICH IS A FAVORABLE PATTERN FOR
EXTREMELY HOT TEMPERATURES FOR THE AREA WITH 850 MB WINDS COMING
OFF THE HOT AND DRY REGIONS OF TEXAS AND OKLAHOMA. RECENT MODEL GUIDANCE
SUGGEST THE SAME THING AND ADDED A DEGREE OR TWO FOR AFTERNOON
HIGHS EARLY NEXT WEEK WITH LOW 100S COMMON AND OVERNIGHT LOWS
BARELY MAKING IT BELOW 80. RECORD HIGH MAXIMUM TEMPERATURES AND
RECORD HIGH MINIMUMS WILL BE THREATEN ONCE AGAIN EARLY NEXT WEEK.
THERE ARE INDICATIONS THAT THE RIDGE MAY BREAK DOWN OR RETROGRADE
TO THE WEST ONCE AGAIN AND ALLOW FOR A SLOW MOVING WEAK FRONT TO
MOVE INTO THE OZARKS LATE NEXT WEEK INTO NEXT WEEKEND. THIS MAY
KNOCK TEMPS DOWN INTO THE 90S AND GIVE SLIGHT CHANCE FOR POPS LATE
NEXT WEEK. OTHERWISE NO CHANGES NEEDED WITH THE ONGOING HEAT
HEADLINES AND THE BIG WEATHER STORY COMING UP IS GOING TO BE
POSSIBLY SOME OF THE HOTTEST WEATHER SO FAR THIS SUMMER HEADING TO
THE OZARKS EARLY NEXT WEEK.
GRIFFIN
&&
.AVIATION...
/ISSUED 1145 AM CDT SAT JUL 30 2011/
FOR THE 18Z KSGF/KJLN/KBBG TAFS...ISOLD TO SCT TSTMS WILL OCCUR
AGAIN TODAY AND WILL CONTINUE WITH THE CB/VCTS CLOUD/WEATHER
REMARKS UNTIL CONVECTIVE TRENDS DEVELOP. BEST CHANCES FOR TSTMS
WILL THROUGH 31/03Z. OUTSIDE OF LOCALIZED STRONG/ERRATIC TSTM
WINDS/OUTFLOW AND MVFR/IFR VISIBILITY WITH HEAVY RAINFALL...VFR
CONDITIONS ARE EXPECTED.
DSA
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT WEDNESDAY FOR MOZ058-070-071-
079>083-089>092-094>098-102>106.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT WEDNESDAY FOR MOZ055>057-
066>069-077-078-088-093-101.
KS...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT WEDNESDAY FOR KSZ073-097-
101.
&&Hazardous weather outlook, Jul 30, 12:53 PM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1253 PM CDT SAT JUL 30 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-311800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1253 PM CDT SAT JUL 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...EXTREME. WEATHER HAZARDS EXPECTED... LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. LIMITED LIGHTNING RISK. ELEVATED TO LOCALLY EXTREME EXCESSIVE HEAT RISK. DISCUSSION... SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON ACROSS THE OUTLOOK AREA. FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS CAN BE EXPECTED FROM THESE THUNDERSTORMS. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW WIND GUSTS EXCEEDING 60 MPH WILL BE POSSIBLE WITH THE STRONGEST STORMS. IN ADDITION...THE COMBINATION OF A MOIST AIRMASS AND THE EXPECTED SLOW MOVEMENT OF THUNDERSTORMS WILL RESULT IN THE POTENTIAL FOR TORRENTIAL RAINFALL AND LOCALIZED FLASH FLOODING. EXCESSIVE HEAT WILL CONTINUE ACROSS THE REGION THIS AFTERNOON. HEAT INDICES BETWEEN 103 AND 107 CAN BE EXPECTED TODAY...WITH THE WARMEST READINGS OVER SOUTHEASTERN KANSAS AND EXTREME WESTERN MISSOURI. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OPPRESSIVE HEAT AND HUMIDITY WILL CONTINUE THROUGH AT LEAST WEDNESDAY EVENING ACROSS THE AREA. AIR TEMPERATURES BETWEEN 95 AND 103 DEGREES CAN BE EXPECTED EACH AFTERNOON...WITH HEAT INDICES BETWEEN 103 AND 110 DEGREES. THE WARMEST CONDITIONS CAN BE EXPECTED OVER SOUTHEASTERN KANSAS AND FAR WESTERN MISSOURI...AS WELL AS ACROSS THE TRUMAN LAKE AND LAKE OF THE OZARKS REGION OF CENTRAL MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GRIFFIN
In the hours before
Special weather statement, Jul 30, 1:13 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
113 PM CDT SAT JUL 30 2011
MOZ058-301900-
MARIES MO-
113 PM CDT SAT JUL 30 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MARIES COUNTY UNTIL
200 PM CDT...
AT 107 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF BELLE...OR 15 MILES SOUTH OF
LINN...MOVING SOUTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE BELLE.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
LAT...LON 3829 9163 3816 9164 3810 9167 3823 9199
3830 9195 3830 9165
TIME...MOT...LOC 1813Z 295DEG 12KT 3826 9181
DSASpecial weather statement, Jul 30, 1:18 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
118 PM CDT SAT JUL 30 2011
MOZ058-301900-
MARIES MO-
118 PM CDT SAT JUL 30 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MARIES COUNTY UNTIL
200 PM CDT...
AT 107 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF BELLE...OR 15 MILES SOUTH OF
LINN...MOVING SOUTHEAST AT 15 MPH. WIND GUSTS OF 50 MPH CAN BE
EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE BELLE.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
LAT...LON 3829 9163 3816 9164 3810 9167 3823 9199
3830 9195 3830 9165
TIME...MOT...LOC 1813Z 295DEG 12KT 3826 9181
DSASpecial weather statement, Jul 30, 1:30 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
130 PM CDT SAT JUL 30 2011
MOZ081-301915-
LACLEDE MO-
130 PM CDT SAT JUL 30 2011
...SIGNIFICANT WEATHER ADVISORY FOR LACLEDE COUNTY UNTIL 215 PM
CDT...
AT 122 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LEBANON...MOVING EAST AT 10 MPH. WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE COMPETITION...DRY KNOB...EXTREME
SOUTHWESTERN FORT LEONARD WOOD...FALCON...LEBANON...LYNCHBURG...
MORGAN AND TWIN BRIDGES.
INTERSTATE 44 BETWEEN MILE MARKERS 118 AND 133 WILL ALSO BE IMPACTED
BY THIS STORM.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
LAT...LON 3750 9276 3759 9276 3776 9268 3776 9249
3773 9241 3771 9241 3764 9225 3754 9225
3748 9225
TIME...MOT...LOC 1830Z 289DEG 10KT 3765 9260
DSASpecial weather statement, Jul 30, 1:57 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
157 PM CDT SAT JUL 30 2011
MOZ091-301945-
WEBSTER MO-
157 PM CDT SAT JUL 30 2011
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WEBSTER COUNTY UNTIL 245
PM CDT...
AT 151 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES NORTHWEST OF NORTHVIEW...OR 6 MILES WEST
OF MARSHFIELD...MOVING EAST AT 15 MPH. WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE MARSHFIELD...NIANGUA AND NORTHVIEW.
INTERSTATE 44 BETWEEN MILE MARKERS 91 AND 102 WILL ALSO BE IMPACTED
BY THIS STORM.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
LAT...LON 3721 9306 3727 9306 3727 9308 3744 9307
3740 9272 3719 9273
TIME...MOT...LOC 1857Z 281DEG 11KT 3733 9300
DSALocal storm report, Jul 30, 2:19 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
219 PM CDT SAT JUL 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG 3 SSW SPRINGFIELD 37.16N 93.30W
07/30/2011 GREENE MO 911 CALL CENTER
A WINDOW WAS BLOWN OUT OF A BUSINESS...A TRAFFIC SIGN WAS
PARTIALLY DETACHED FROM ITS MOUNTING...AND NUMEROUS POWER
OUTAGES KNOCKED OUT TRAFFIC SIGNALS. TIME OF EVENT
ESTIMATED.
&&
KARDELLSpecial weather statement, Jul 30, 2:59 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
259 PM CDT SAT JUL 30 2011
MOZ082-083-098-302045-
DENT MO-SHANNON MO-TEXAS MO-
259 PM CDT SAT JUL 30 2011
...SIGNIFICANT WEATHER ADVISORY FOR DENT...NORTHEASTERN TEXAS AND
NORTHWESTERN SHANNON COUNTIES UNTIL 345 PM CDT...
AT 253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORM 6 MILES WEST OF DARIEN...OR 11 MILES
SOUTHWEST OF SALEM...MOVING EAST AT 10 MPH. WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE AKERS...ANUTT...BANGERT...DARIEN...
GLADDEN...HOWES MILL...HOWES...JADWIN...LAKE SPRING...LECOMA...
LENOX...MONTAUK...SALEM...SLIGO...STONE HILL AND TURTLE.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
LAT...LON 3759 9131 3733 9132 3734 9182 3779 9180
3779 9161 3779 9157 3779 9156 3779 9130
3771 9130 3770 9128 3759 9130
TIME...MOT...LOC 1958Z 273DEG 8KT 3755 9167
DSAThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 4:17 AM CDT | Excessive Heat Warning | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 9 days |
| Jul 30, 1:13 PM CDT | Special Weather Statement | SGF | Maries | 47 min |
| Jul 30, 1:18 PM CDT | Special Weather Statement | SGF | Maries | 42 min |
| Jul 30, 1:30 PM CDT | Special Weather Statement | SGF | Laclede | 45 min |
| Jul 30, 1:37 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Pulaski | 38 min |
| Jul 30, 1:57 PM CDT | Special Weather Statement | SGF | Webster | 48 min |
| Jul 30, 2:16 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 31 min |
| Jul 30, 2:52 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 38 min |
| Jul 30, 2:59 PM CDT | Special Weather Statement | SGF | Dent | 46 min |
| Jul 30, 3:30 PM CDT | Special Weather Statement | SGF | Dent | 30 min |
| Jul 30, 4:18 PM CDT | Special Weather Statement | SGF | Shannon | 27 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.